# SDR ASOA2016030414595

- Difficulty date: March 4, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 35,577 hours, 32,501 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK AT BS 409 - 409+128 IS CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  REMOVED AND REPLACED THE SEAT TRAKE IAW GREO 601R-53-00-485, REV A, AMM 53-1-11-000-802, AND AMM 53-01-11-000-802.
